Got the ok to take it for sleep- is it me, or does it make you groggy/almost hungover feeling the next day? Would almost rather not sleep!
For me, I feel sick and twitchy after taking it for a long time before I finally pass out. It usually gives me nightmares. Then yes, I wake up and feel sick/groggy/hungry for many hours the next day.
Obviously I don't really like unisom. Many pregnant woman swear by it though, so it may be worth trying a couple more times before giving up on it.
I've been taking unisom my entire pregnancy. It makes me sleepy about a half hour after taking it, but I still wake up to pee, etc. Never had a problem being groggy or anything weird. I am trying to wean off it and find that 1/2 a pill works just as well. Had insomnia all my life, so not much luck stopping completely, especially now being enormous and uncomfortable! If I don't take it, I wake up around 3 and am up for the rest of the night. Haven't noticed any side effects at all. I think it depends on your personal body chemistry.
I would not survive without it!!